# SDR CALA2025052805029

- Difficulty date: May 26, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N37255
- Make and model: Boeing 737824
- Aircraft serial: 30610
- Aircraft time: 75,360 hours, 28,005 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A32129
- Condition: Damaged
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVIDENCE OF LIGHTNING STRIKE FOUND ON LH SIDE OF THE FUSELAGE STATIC PORT OPPOSITE WHERE THE FWD CARGO WOULD BE. REFERENCE LP 4968453  APPLIED PAINT STRIPER TO AREA AROUND LIGHTNING STRIKE AMM 51-21-99 P/B 701 REMOVED RIVET FOUND DAMAGE TO BE OUT SIDE OF LIGHTNING STRIKE REPAIR APPLICABILITY WILL REPAIR PER SRM 53-00-01-2R-3 REPAIR 3 IS A MAJOR REPAIR PER GMM AND SRM  DAMAGE IS LOCATED STA 470 AND STR 21 LH EVALUATED REPAIR FOR MAJOR MINOR DECISION LOGIC TREE LOCATED IN GMM 3-20-20 AREA IS STRESSED SKIN  GREATER THAN 6 INCHES AND PSE ITEM PER EVALUATED REPAIR FOR MAJOR MINOR DECISION LOGIC TREE LOCATED IN GMM 3-20-20 AREA IS STRESSED SKIN  GREATER THAN 6 INCHES AND PSE ITEM, THIS WILL CLASSIFY AS A MAJOR REPAIR. COMPLIED WITH STEPS 4.A-4.B(2) REMOVED FASTENERS IN REPAIR AREA AND CUT AND REMOVED THE DAMAGED PORTION OF SKIN VERIFIED SKIN AROUND CUT OUR IS AT NOMINAL CONTOUR  REPAIR CUTOUT AND OPEN FASTENER HOLES REQUIRES NDT PER STEP 4.D.1-3   SRM 53-00-01-2R-1 NEED TO EVALUATE DAMAGE AND CLEARIFY WHAT REPAIR IS BEING DONE, BY MAIT. AND SHEET METAL. REEVALUATED REPAIR PER SRM  AND FOUND TO BE MINOR SEE L/P 4984887 FOR REPAIR.
